# SDR VNAA2019100799905

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10324
- Aircraft time: 20,901 hours, 16,149 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE ON FWD SIDE OF FS 280 LOWER BULKHEAD JUST O/B OF RBL18 IS CRACKED.  REMOVED CRACKED STIFFENER ANGLE ON FWD SIDE OF FS280 LWR BULHEAD O/B OF RBL18 IAW SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE BRACKET PN CC670-34117-6 IAW SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE STIFFENER ANGLE PN CC670-34117-6 IAW SRM 51-40-11-001-001-A01.
